# SDR CALA2024123003188

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 70,967 hours, 21,891 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311N5049157
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 AC ARRIVED TO LAX AT 2023HRS ON 12/28/24. WHILE PERFORMING WALK AROUND INSPECTION TECHS NOTICED PANEL 433JR MISSING FROM THE #1 ENG PYLON INBOARD SIDE.  INSTALLED PANEL 433JR.
